# SDR DHL2004804518

- Difficulty date: July 10, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 5769859163
- Condition: Cracked
- Location: Lt Ib Stub Wing
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR.2095: LT IB STUB WING ZEE PAN FITTING CRACK 4.000, STA XILD 43.188. REMOVED AND REPLACED CRACKED ZEE PAN FITTING, STA XILD 43.188 (LT IB STUB WING) IAW SRM 51-1-20D PG. 21, SRM 51-1-21 PG.1.
